# SDR DALA2024011900876

- Difficulty date: January 17, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 95,938 hours, 25,041 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Unknown
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 R1 DOOR WOULD NOT ARM. CORRECTIVE ACTION: CYCLED R1 DOOR DISARM HANDLE. CHECKS GOOD DOOR ARMED. (5537828)
